# SDR DALA2024100409667

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CRACKS FOUND IN LH AND RH FRONT WINDSHIELD FRAMES AT CENTER POST LWR NODE AND CRACKS AT LH AND RH CONTINUITY FITTINGS. CORRECTIVE ACTION: REPAIRED PER ER/A 619916-14. (0588592)
